Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Parametric estimation for linear system of stochastic differential equations driven by fractional Brownian motions with different Hurst indices


Author: B. L. S. Prakasa Rao
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 79 (2008).
Journal: Theor. Probability and Math. Statist. 79 (2009), 143-151
MSC (2000): Primary 62M09; Secondary 60G18
Published electronically: December 30, 2009
MathSciNet review: 2494544
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of maximum likelihood estimation of the common trend parameter for a linear system of stochastic differential equations driven by two independent fractional Brownian motions possibly with different Hurst indices. Asymptotic properties of the maximum likelihood estimator are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62M09, 60G18

Retrieve articles in all journals with MSC (2000): 62M09, 60G18


Additional Information

B. L. S. Prakasa Rao
Affiliation: University of Hyderabad, Hyderabad 500 046, India
Email: blsprao@gmail.com

DOI: http://dx.doi.org/10.1090/S0094-9000-09-00788-1
PII: S 0094-9000(09)00788-1
Received by editor(s): August 30, 2007
Published electronically: December 30, 2009
Article copyright: © Copyright 2009 American Mathematical Society